# SDR SWAA2022013048305

- Difficulty date: August 10, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 13,300 hours, 5,764 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB UPPER FWD SLIDER IS CRACKED / R&R RH HORIZONTAL STAB UPPER FWD SLIDER PER M/M 53-31-31
